# SDR M7KA0817084022

- Difficulty date: September 1, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N815MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4022
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Potentiometer
- Part number: 116SF2C502W253
- Condition: Failed
- Location: Ecds
- Part time: 436 hours
- Component: Ecds
- Component part number: EC130B4
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AMBER GOVERNOR LIGHT ILLUMINATED IN FLIGHT AND SUBSEQUENT TO FAILURE REPORT GENERATION THE COLLECTIVE POTENTIOMETER WAS INDICATED TO BE DEFECTIVE. A NEW PART WAS INSTALLED AND NO FURTHER DEFECT NOTED. (K)
